MathSciNet Relay Station
MathSciNet bibliographic data
MR1920104 60H15 (65C30)
Yan, Liqing The Euler scheme with irregular coefficients. Ann. Probab. 30 (2002), no. 3, 1172–1194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement